# SDR USAA2015021500006

- Difficulty date: February 13, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 45,450 hours, 23,396 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Kinked
- Location: Evac Slide
- Component: Slide, Aircruisers
- Component part number: D31517109
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT AFT DOOR SLIDE PACK INDICATED UNARMED ON ECAM, CIDS PANEL & AT DOOR WHEN IN THE ARMED POSITION.  REMOVED DEBRIS & LOOSENED KINKED WIRE AS REQUIRED.  OPERATIONAL CHECKED GOOD.
